Zyrtec Children's Grape Allergy Syrup, 2 pk./4 fl. oz.
Item: 57301 Model: 300450209061
Children's Zyrtec Grape Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5mg of cetirizine hydrochloride in each 5mL, this over-the-counter allergy medicine offers 24-hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's Zyrtec is effective for treating symptoms of runny nose, sneezing, itchy watery eyes and itchy nose and throat. Children's Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.

Product Features:

  • Relieves allergy symptoms in children
  • 5mg of cetirizine HCL per 5mL
  • 24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Dye-free and sugar-free formula
  • For children ages two years and up
  • Includes two 4-fl. -oz. bottles of allergy medicine

  • (Model 300450209061)
    Age Range Children
    Model Number 300450209061
    Estimated Delivery 3-5 Business Days
    Type Liquid
    Active Ingredients Cetirizine HCL
    Safety Information See Package
    Instructions for Use See Package
    Count 2
    Includes Two 4-fl. -oz. Bottles of Allergy Medicine
    Weight 8 fl. oz.
    upc 300450209061
    Children's Zyrtec Grape Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5mg of cetirizine hydrochloride in each 5mL, this over-the-counter allergy medicine offers 24-hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's Zyrtec is effective for treating symptoms of runny nose, sneezing, itchy watery eyes and itchy nose and throat. Children's Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.

    Product Features:

  • Relieves allergy symptoms in children
  • 5mg of cetirizine HCL per 5mL
  • 24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Dye-free and sugar-free formula
  • For children ages two years and up
  • Includes two 4-fl. -oz. bottles of allergy medicine

  • (Model 300450209061)
    Age Range Children
    Model Number 300450209061
    Estimated Delivery 3-5 Business Days
    Type Liquid
    Active Ingredients Cetirizine HCL
    Safety Information See Package
    Instructions for Use See Package
    Count 2
    Includes Two 4-fl. -oz. Bottles of Allergy Medicine
    Weight 8 fl. oz.
    upc 300450209061